# SDR TRBA20121126003

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 32,706 hours, 32,512 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSP FOUND CORROSION SPOT AT LT WING NEAR RIB 6 CENTER AREA. THE ACFT WAS REMOVED FROM SERVICE.  CLEANED AND TREATED CORROSION AT LT WING NEAR RIB 6 CENTER AREA IAW SRM 51-21-42. NO MATERIAL REMOVED. THE ACFT WAS RETURNED TO SERVICE.
